# SDR C2XA02SH072

- Difficulty date: October 4, 2002
- Submitted: October 4, 2002
- Operation: Air carrier
- Aircraft: N14937
- Make and model: Emb EMB-145ER
- Aircraft serial: 145026
- Aircraft time: 11,129 hours, 9,497 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14521713005
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV- DURING C CHECK THE CENTER FLOORBEAM WAS FOUND TO HAVE CORROSION AT GALLEY MOUNT HOLES BETWEEN FRAMES 18 AND 23.  MAINTENANCE REMOVED AND REPLACED CENTER FLOORBEAM BETWEEN FRAMES 18 AND 23 IAW EMB 145 SRM 51-40-02.  THE AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
